Open Access
October, 1989 The Infinite Self-Avoiding Walk in High Dimensions
Gregory F. Lawler
Ann. Probab. 17(4): 1367-1376 (October, 1989). DOI: 10.1214/aop/1176991159


A measure on infinite self-avoiding walks is defined which is the natural limit of the uniform measure on finite self-avoiding walks. This limit is shown to exist in sufficiently large dimensions using the methods of Slade and Brydges and Spencer.


Download Citation

Gregory F. Lawler. "The Infinite Self-Avoiding Walk in High Dimensions." Ann. Probab. 17 (4) 1367 - 1376, October, 1989.


Published: October, 1989
First available in Project Euclid: 19 April 2007

zbMATH: 0691.60062
MathSciNet: MR1048931
Digital Object Identifier: 10.1214/aop/1176991159

Primary: 60J15
Secondary: 82A51

Keywords: consistent measures , kinetically growing walks , Self-avoiding random walk

Rights: Copyright © 1989 Institute of Mathematical Statistics

Vol.17 • No. 4 • October, 1989
Back to Top